About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 108026, 13 pages
http://dx.doi.org/10.1155/2013/108026
Research Article

Nonlinear Hydroelastic Waves beneath a Floating Ice Sheet in a Fluid of Finite Depth

1School of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China
2Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China
3Research Center for Complex Systems and Network Sciences, Department of Mathematics, Southeast University, Nanjing 210096, China

Received 21 May 2013; Revised 29 August 2013; Accepted 29 August 2013

Academic Editor: Rasajit Bera

Copyright © 2013 Ping Wang and Zunshui Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Wang and Zunshui Cheng, “Nonlinear Hydroelastic Waves beneath a Floating Ice Sheet in a Fluid of Finite Depth,” Abstract and Applied Analysis, vol. 2013, Article ID 108026, 13 pages, 2013. doi:10.1155/2013/108026